# SDR AALA202206133487

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 73,028 hours, 29,206 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS ESCAPE ROPE COVER IS DAMAGED. REPLACED FIRST OFFICERS ESCAPE ROPE COVER.
